MAUDE Adverse Event Report: BIO-RAD MEDICAL DIAGNOSTICS GMBH IH-1000 AUTOMATED ANALYZER SYSTEM

BIO-RAD MEDICAL DIAGNOSTICS GMBH IH-1000 AUTOMATED ANALYZER SYSTEM
Catalog Number 001100
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is our initial and final report on this incident.
 
Event or Problem Description
The customer reported a false positive reaction during patient antibody screening when a sample was tested in the same batch as another sample from a patient receiving anti-cd38 therapy.- additional information: the customer confirmed that sample (b)(6) belongs to the patient with anti-cd38.- daily journal review: the sample showed in antibody screening test strong reactions interpreted 1+.The other sample (b)(6) showed in antibody screening test weaker reactions interpreted 1+ as well.- traces files analysis: review of the complete workflow shows that the pipetting needle sequentially accessed tubes (b)(6), then again (b)(6), followed by (b)(6).Given this sequence, there is a credible risk of carry-] over.Specifically, sample (b)(6) may have been contaminated during the antibody screening process after the needle previously aspirated material from sample (b)(6) during the forward grouping test.This sequence constitutes a plausible technical explanation for the observed findings and should be considered a likely contributing factor in the investigation.Resolution: there is the "faq anti-cd38 samples testing on instruments" document available in the ih-area.It provides explanation and advice regarding the handling of samples from patients having anti-cd38 treatment.

Brand Name
IH-1000 AUTOMATED ANALYZER SYSTEM
Common Device Name
IH-1000 AUTOMATED ANALYZER SYSTEM
Manufacturer (Section D)
BIO-RAD MEDICAL DIAGNOSTICS GMBH
industriestrasse 1
dreieich, 63303
GM  63303
Manufacturer Contact
monica albarca aguilera
industriestrasse 1
dreieich, 
GM  
MDR Report Key25021759
Report Number9610824-2026-00016
Device Sequence Number18538616
Product Code KSZ
UDI-Device Identifier07611969205493
UDI-Public(01)07611969205493
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
BK170019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number001100
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2026
Initial Report FDA Received Date04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IH-CELL I-II, LOT 9606011.
Patient SexUnknown